Morning after pill

I had my little girl in January, to complete our family, my husband had a vasectomy in may, he was told he has to take a sample to be tested to make sure it worked but not until the middle of September, we always use a condom and will continue to do so until the sample has been taken and the test shows that the vasectomy worked! The thing is we had sex on 16th July and the condom split, the next morning I went straight to the chemist and took the morning after pill! At that point I had only finished my period 2 days prior so should have been due again middle to end of last week but still it hasn't come! Is this normal for it to be late after taking the morning after pill as I am starting to get a bit concerned! Thank you

3 Replies

  • Hi, I took the morning after pill

    And i didn't have a period for almost 3 months. I bought so many hpt tests in that space of time!! You do right to be so careful. !! I am Currently 20 weeks Pregnant after being told my husband was sterile!!! 🤔 However not through vasectomy through an operation that was unrelated to his bits lol so after 5 years we had a huge surprise Lol.

    The morning after pill is supposed to give you a massive dose of hormone and it does take a long time to level out. Plus you were no where near where ov would have been if your period had finished.

    Don't worry - and well done for being so sensible!! 😊 Xxx

  • 3 months? Ah ok that makes me feel a bit better that it hasn't arrived yet!

    Ah congratulations, hope everything goes ok? Bet it was a shock!

    Thank you X

  • Hi there

    Taking the morning after pill can make your period earlier or later than usual. As your period is now late and it has been over three weeks since the incident I would suggest taking a pregnancy test as it should be accurate now.

    I hope this helps.

    Best wishes


You may also like...